# SDR VNAA0706006

- Difficulty date: June 13, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 7,627 hours, 7,635 cycles
- Engine: Ge CF343B1
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CRUISE THE LOSS OF THE FIRST OFFICERS ATTITUDE AND HEADING INDICATIONS.  CREW ELECTED TO DIVERT TO GSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CYCLED THE AHRS 2 CIRCUIT BREAKERS.  MAINTENANCE ALSO COMPLIED WITH THE FUNCTIONAL AND OPERATIONS CHECK IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 34-21-00-720-801 AND 34-21-01-946-021.  SYSTEM OPS CHECKS NORMAL AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
